# SDR F27A2021090200002

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N797TE
- Make and model: Cessna 550
- Aircraft serial: 5500962
- Aircraft time: 3,285 hours, 3,033 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pointer
- Part number: 55657544
- Condition: Binding
- Location: Pitch Trim
- Part time: 3,285 hours, 3,033 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THE PITCH TRIM WAS BINDING AND COULD NOT MOVE THE TRIM OUT OF THE NOSE UP CONFIGURATION, CREW DECLARED EMERGENCY AND LANDED AIRCRAFT AT KIND WITH NO DAMAGE/INJURY TO AIRCRAFT OR PERSONS. UPON INSPECTION OF TRIM SYSTEM FOUND PITCH TRIM INDICATOR HAD SLIPPED OUT OF POSITION GIVING CREW AN IMPROPER INDICATION. RETURNED INDICATOR TO CORRECT POSITION AND PERFORMED A PITCH TRIM TRAVEL CHECK CONFIRMING CORRECT INDICATION AND TRAVEL.
